# SDR SWAA2023092600254

- Difficulty date: September 13, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#21-043 AFT CARGO COMPARTMENT RH 'Z' ANGLE CORRODED STA 727H+6' TO 747D+14' RBL 24 WL 156<[01] BLENDED CORROSION IAW SRM 51-10-02 AND VERIFIED WITH 10X AND FOUND CORROSION TO BE ON FASTENER HOLES. DAMAGE NOT ALLOWED AT FASTENER HOLES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] FOUND MATERIAL LOSS TO BE .011 ORIG .040 REM .029 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STAAR TOOL 32852 DUE 03-01-24;[03] VERIFIED ITEM 2;[04] REPLACED RH ZEE ANGLE FROM STATION 727G-767 ON FAULT TTG8Q00NE2VH;[05] VERIFIED STEP 4 AUDIT C/W
